On product-preserving Kan extensions

Francis Borceux, B. J. Day

    Research output: Contribution to journalArticle

    9 Citations (Scopus)

    Abstract

    In this article we examine the problem of when a left Kan extension of a finite-product-preserving functor is finite-product preserving. This extension property is of significance in the development of finitary universal algebra in a closed category, details of which will appear elsewher. We give a list of closed categories with the required extension property.

    Original languageEnglish
    Pages (from-to)247-255
    Number of pages9
    JournalBulletin of the Australian Mathematical Society
    Volume17
    Issue number2
    DOIs
    Publication statusPublished - 1977

    Fingerprint Dive into the research topics of 'On product-preserving Kan extensions'. Together they form a unique fingerprint.

    Cite this